MathSciNet Relay Station
MathSciNet bibliographic data
MR1098395 47B65 (47B07 47B60)
Abramovich, Y. A.; Wickstead, A. W. A compact regular operator without modulus. Proc. Amer. Math. Soc. 116 (1992), no. 3, 721–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement